# SDR SWIA202265820

- Difficulty date: February 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED, WITH NEW, BUSHINGS AND HARDWARE ON THE LH WING AFT SPAR AILERON FITTINGS. REF. CRJ900 AMM 20-31-00-000-801 (A01) AND AMM 20-31-00-400-802 (A01). SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
